# SDR DALA2015050403075

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 868
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RBL 22 SEAT TRACK HAS GOUGE AT STA 868. REMOVED GOUGE FROM SEAT TRACK STA 868, RBL 22, SEAT TRACK FOUND TO BE OUT OF LIMITS WITH 80 PERCENT MATERIAL LOSS AT UPPER SCALLOP.  REMOVED SEAT TRACK FROM STA 780 TO 879, LOCATED & DRILLED NEW TRACK PN BALC 1520-792 7178-T6511,  PART ALODINED, PRIMED & INSTALLED AS REQ SRM 51-20-01 51-40-02 & DWG 143N5090 REV-.  LP1931157.
